# SDR ASAA2018012123247

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 37,096 hours, 11,316 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START,  ON RECALL RECEIVED A LT PACK LIGHT,  RAN THE V-LIST, LIGHT EXTINGUISHED.  ACFT GROUNDED.  PERFORMED A PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-51-00-700-803. NO FAULTS INDICATED AND NO MAINTENANCE HISTORY ON THE LT PACK WITHIN THE PAST 10 DAYS.
